CMS/SMC
Canadian Mathematical Society
www.cms.math.ca
Canadian Mathematical Society
  location:  PublicationsjournalsCMB
Publications        
 
Volume 60 Number 3 (Sep 2017)

Looking for a printed back issue?
Page  
Contents
449   Character Density in Central Subalgebras of Compact Quantum Groups
Alaghmandan, Mahmood; Crann, Jason
462   Functions Universal for All Translation Operators in Several Complex Variables
Bayart, Frédéric; Gauthier, Paul M
470   Maurer-Cartan Elements in the Lie Models of Finite Simplicial Complexes
Buijs, Urtzi; Félix, Yves; Murillo, Aniceto; Tanré, Daniel
478   Springer's Weyl Group Representation via Localization
Carrell, Jim; Kaveh, Kiumars
484   A Note on Lawton's Theorem
Dobrowolski, Edward
490   A Riemann-Hurwitz Theorem for the Algebraic Euler Characteristic
Fiori, Andrew
510   Convex-normal (Pairs of) Polytopes
Haase, Christian; Hofmann, Jan
522   On the Singular Sheaves in the Fine Simpson Moduli Spaces of $1$-dimensional Sheaves
Iena, Oleksandr; Leytem, Alain
536   The Gradient of a Solution of the Poisson Equation in the Unit Ball and Related Operators
Kalaj, David; Vujadinović, Djordjije
546   On Polarized K3 Surfaces of Genus 33
Karzhemanov, Ilya
561   Nuij Type Pencils of Hyperbolic Polynomials
Kurdyka, Krzysztof; Paunescu, Laurentiu
571   Weak Factorizations of the Hardy space $H^1(\mathbb{R}^n)$ in terms of Multilinear Riesz Transforms
Li, Ji; Wick, Brett D.
586   Endpoint Regularity of Multisublinear Fractional Maximal Functions
Liu, Feng; Wu, Huoxiong
604   Stackings and the $W$-cycles Conjecture
Louder, Larsen; Wilton, Henry
613   On the Dimension of the Locus of Determinantal Hypersurfaces
Reichstein, Zinovy; Vistoli, Angelo
631   Traceless Maps as the Singular Minimizers in the Multi-dimensional Calculus of Variations
Shahrokhi-Dehkordi, M. S.
641   Mixed $f$-divergence for Multiple Pairs of Measures
Werner, Elisabeth; Ye, Deping
655   Characterizations of Besov-Type and Triebel-Lizorkin-Type Spaces via Averages on Balls
Zhuo, Ciqiang; Sickel, Winfried; Yang, Dachun; Yuan, Wen

© Canadian Mathematical Society, 2017 : https://cms.math.ca/